advertisement
Question
Posted by: Candace | 2012/02/07

Is my weight gain related to medication

I have been on Yaz for years and it never seemed to impact my weight. A year ago I started taking Lexamil and since then I have found that I have picked up quite a bit of weight that is very hard to lose.

Does Lexamil cause weight gain?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Candice

Unfortunately some people do tend to gain weight on this product...

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012/02/08

Hi Candice

Unfortunately some people do tend to gain weight on this product...

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement